MAUDE Adverse Event Report: COVIDIEN MANUF. SOLUTIONS SA ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MANUF. SOLUTIONS SA ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8811313015
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to covidien on (b)(6) 2017 that a customer had an issue with a dialysis catheter.The customer states that after installing the catheter is was found to be occluded.There was no patient adverse event.
 
Additional Manufacturer Narrative
Submit date: 2017-july-12 an investigation was performed.This complaint has not been confirmed.The actual sample involved in the reported incident was not returned for evaluation and no additional information, pictures or videos were received.Since no sample was returned for examination, it was not possible to evaluate it as part of a comprehensive failure investigation or determine a root cause.A device history record (dhr) review revealed no discrepancies that may have contributed to a complaint of this failure mode.All quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the visual, physical and dimensional evaluation results indicated that the product met specification requirements.In addition, all dhrs are reviewed for accuracy prior to product release.If the sample is returned in the future, this complaint will be re-opened for further investigation.It must be noted that in-process controls, such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection and visual acceptance sampling, are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that after installing the catheter is was found to be occluded.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MANUF. SOLUTIONS SA
edificio 820 calle#2
zona franca coyol
alajuela 20101
MDR Report Key6666959
Report Number3009211636-2017-05207
Device Sequence Number16154752
Product Code FJS
UDI-Device Identifier10884521004115
UDI-Public10884521004115
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number8811313015
Device Catalogue Number8811313015
Device Lot Number1627300081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1